# SDR SOKF20170307003

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N683TA
- Make and model: Airbus A320-233
- Aircraft serial: 4906
- Aircraft time: 18,408 hours, 8,108 cycles
- Engine: Iae V2527EA5
- Engine time: 18,408 hours, 8,108 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VFT300B00
- Part serial: 042602529
- Condition: Failed
- Location: E/E Bay
- Part time: 15,025 hours, 7,025 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, THE AIRCRAFT RETURN TO DEPARTURE,  DUE THE FAILURE OF THE VENT SKIN VALVE,  ABOUT 5, 000 FT.  FOLLOWED THE ECAM PROCEDURE AND THE LIMIT UP TO 10,000 FT. PERFORMED PROCEDURES IAW TSM 21-26-00-810-804-A AND FOUND THE VENT SKIN VALVE FAULTY.  REMOVED AND REPLACED THE VALVE IAW AMM 21-26-53-000-002-A & AMM 21-26-53-400-001-A, OP TESTED SYS OK IAW AMM 21-26-00-710-001-A.  AIRCRAFT RETURN TO NORMAL OPERATION
